# SDR REXA2018122181279

- Difficulty date: November 18, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEWALL SEAT TRACK STICK 5 HAS CORROSION SPOTS, IN THE CABIN.
REMOVED & REPLACED SEAT RAIL IAW CRJ 900  AMM 53-00-49, REF . TO FAB
WO 1016374                                                          
                          AAR SM-58
